Social Anxiety Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter · #1 ·
Ok, so I was on celexa 20 mg per day and weaned up to 20 by starting at 10 for 6 days. I know doctors say that you dont typically notice effects for a while but I could definitely feel something after a couple days. So I was feeling happier little by day 4. But day five I was extremely pissed off for no reason all day. Then on day 6 I didnt feel anything. I wasnt happy, I wasnt sad, I wasnt anything. I didnt feel any emotions at all. It was so bad that a lot of people who didnt know I even had SA, became really concerned. So I moved to 20 mg hoping it would fix it. I continued to not have emotions for a week beforw I told the doctors and they said to go back to 10 mg. so I did and it still didnt make a difference. So now I have to get a different medication. At the same time I was dealing with my newfound emotionless self, I had SOOOOO many side effects I couldnt even believe it. I got pretty much every side effect they tell you about. I was nauseous, got headaches all the time, irritability, mood swings, weight loss, extreme sleepiness (slept upwards of 12 hours a day), constant dry and tired eyes, couldnt focus, extremely unmotivated, no sexual interest, and more. HAS ANYBODY HAD SUCH A HUGE ISSUE WITH THEIR PRESCRIPTION LIKE I DID? do people typically get that many side effects? Because I swear if the next thing I get prescribed gives me that many side effects, im tempted to give up on medication altogether. Seriously. That many side effects? Last time I checked, prescription drugs were supposed to help you with your problems, not create 50 new ones.
 

·
Registered
Joined
·
1,015 Posts
Different meds affect different people in different ways. Yeah I know you probably heard that before, but that's the truth.

I'm on Lexapro 20mg, which is supposed to be a very similar med to Celexa, and didn't suffer any side effects besides a bit of loss of ability to concentrate & focus, but I've always had a problem with this (recently got diagnosed with ADD). And then the side effect of reduced tolerance to alcohol.

I would suggest talking to your doctor about trying out a different med. Also consider some form of therapy if you haven't already.

Good luck!
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top